# SDR DALA2020122804319

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 66,819 hours, 30,784 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-DUE TO LGCIU 1 FAULT WITH AMBER GEAR INDICATION WITH GEAR UP.  CORRECTIVE ACTION: REPLACED 14GA PROXIMITY SENSOR AND CONNECTOR.
